On a Theorem of Gundersen and Laine.

Hin-Ming Li

Mathematica Scandinavica (1992)

  • Volume: 70, Issue: 2, page 302-310
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Li, Hin-Ming. "On a Theorem of Gundersen and Laine.." Mathematica Scandinavica 70.2 (1992): 302-310. <http://eudml.org/doc/167205>.

author = {Li, Hin-Ming},
journal = {Mathematica Scandinavica},
keywords = {Nevanlinna theory; differential polynomial; algebroid solution},
language = {eng},
number = {2},
pages = {302-310},
title = {On a Theorem of Gundersen and Laine.},
url = {http://eudml.org/doc/167205},
volume = {70},
year = {1992},

AU - Li, Hin-Ming
TI - On a Theorem of Gundersen and Laine.
JO - Mathematica Scandinavica
PY - 1992
VL - 70
IS - 2
SP - 302
EP - 310
LA - eng
KW - Nevanlinna theory; differential polynomial; algebroid solution
UR - http://eudml.org/doc/167205
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.